# SDR ASOA2015060413011

- Difficulty date: May 15, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L UPPER AND LOWER ATTACH ANGLE CRACKED JUST AFT OF FS 280.  R & R STRINGER 3L UPPER & LOWER ATTACH ANGLES WITH NEW SERVICEABLE ANGLES PN 600-31057-19 AND 600-31057-20 IAW DWG 600-31057 AND SRM AND SRM 51-42-21.
